# SDR QMLA200905290920

- Difficulty date: May 29, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N350LN
- Make and model: Snias AS350B2
- Aircraft serial: 3708
- Aircraft time: 3,038 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Condition: Slipped
- Location: Air Conditioning
- Part time: 376 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A BURNING SMELL WAS DETECTED, ALL ELECTRICAL SYS INDICATIONS NORMAL, SMOKE WAS THEN SEEN ON LT SIDE OF INSTRUMENT PANEL IN VICINITY OF AIR CONDITIONER DISCHARGE PORT. EXECUTED IMMEDIATE PRECAUTIONARY LANDING (PL) AT AIRPORT .5 MILE AWAY. THE AIR CONDITIONER IMMEDIATELY STOPPED PRODUCING COOL AIR, SYS WAS SHUTDOWN, VENTS AND WINDOWS OPENED. PL SAFELY COMPLETED, MECHANIC CALLED TO SCENE AND NOTIFICATION PROCEDURES ACTIVATED.  MECHANICS REPORT - CLUTCH SLIPPING CAUSING TO HEAT CLUTCH, PULLEY, AND BELT.
